# SDR CALA2022123003521

- Difficulty date: December 30, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N27733
- Make and model: Boeing 737724
- Aircraft serial: 28800
- Aircraft time: 73,795 hours, 26,556 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Cable
- Condition: Damaged
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF TRIM WAS UNRESPONSIVE- IN NOSE UP-MANUAL TRIM DIDNT WORK//RTB-KCLE. FOUND STAB TRIM CONTROL CABLES FRAYED AT AFT STAB TRIM ACTUATOR. REMOVED AND INSTALLED DAMAGED STA AND STB CABLES INTO THE CABLE RUNS. COMPLETED STAB CONTROL CABLE INSTALLATION.
